# SDR 96ZZZX1812

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 206340101101
- Condition: Leak
- Location: Mast Plate
- Part time: 27 hours
- Component: 206040014105
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL WAS FOUND LEAKING BY MAINTENANCE.  NEW STYLE SEAL, PN 206-340-101-101, WAS LEAKING.
